Campus Units

Mathematics

Document Type

Article

Publication Version

Accepted Manuscript

Publication Date

5-18-2010

Journal or Book Title

Communications in Partial Differential Equations

Volume

17

Issue

3-4

First Page

593

Last Page

614

DOI

10.1080/03605309208820855

Comments

This is an Accepted Manuscript of an article published by Taylor & Francis as Marek, Fila, Bernhard Kawohl, and Howard A. Levine. "Quenching for Quasilinear Equations." Communications in Partial Differential Equations 17, no. 3-4 (1992): 593-614. Available online: https://doi.org/10.1080/03605309208820855. Posted with permission.

Copyright Owner

Taylor & Francis

Language

en

File Format

application/pdf

Published Version

Share

COinS